I've been on Zyrtec for many years, and every time I tried to stop, I got hives within a couple of days. The hives go away when I go back on the Zyrtec. I never had hives before taking Zyrtec. I've read online that it's a problem for some other people, but haven't read about a solution. Anyone know the best way to get off the Zyrtec?
Something in your environment is causing the hives. (Something you eat, drink, inhale, or perhaps a medication) AND: The Zyrtec is making the hives "go away". If you want to stop taking Zyrtec, you will need to find out what is causing the hives in the first place, then avoid the substance. Then, you may not need the Zyrtec anymore!!
- Zyrtec Information for Consumers
- Zyrtec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyrtec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2010 • 1 answer
Posted 24 Oct 2013 • 1 answer
Posted 11 Dec 2014 • 1 answer
I took Zyrtec 10 m11 hrs ago but now my ears and face is starting to swell. Can I take another dose?
Posted 14 Dec 2016 • 1 answer
19 weeks pregnant had to take up to 150 mg of Zyrtec in one day because of multiple allergic reacti?
Posted 19 Feb 2018 • 0 answers